# SDR CALA2021111002073

- Difficulty date: November 10, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N37465
- Make and model: Boeing 737924ER
- Aircraft serial: 36599
- Aircraft time: 27,550 hours, 9,804 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF   AROUN D 100 KTS  RTO BRAKING FAULTS. PER CREW DEBRIEF TAKEOFF GROSS WT 163056. NO WARNINGS OR CAUTIONS REPORTED. CREW HAD A/C CONFIG IN AUTOTHROTTLE AND PHYSICALLY ADVANCED RIGHT (#2 ENG) THROTTLE TO THE FIREWALL, BEYOND THE #1, AND STILL WOULD NOT PRODUCE MORE THAN 91.8% N1 MAX THRUST. #2 ENG EEC BITE SHOWS NO FAULTS, AND NO HISTORY
